# SDR ASAA2022121541162

- Difficulty date: December 15, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 36,077 hours, 11,454 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FAIL LEFT SIDE. GROUNDED - YES. PERFORMED B737-900 FIM TASK 34-61/836. BOTH FMC'S OPERATE NORMALLY.
